# SDR CALA2023092702880

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 71,350 hours, 26,078 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: H871202501
- Part serial: 2208027758
- Condition: Failed
- Location: Aft Left Lav-D
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

AFT LEFT LAV DOOR CAME OFF THE HINGE AFT LAV- D BI-FOLD DOOR CAME APART. NEED NEW DOOR ASSLY.  INSTALLED SERVICBLE LAV D DOOR. OPS CKS NORMAL.
